# SDR ASAA1058656

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,089 hours, 3,258 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HOT.  CORRESPONDING OVERHEAT LIGHT ILLUMINATED AFT OVERHEAD PANEL.  T/S:  WINDOW OHMS GOOD TAP IS CORRECT BITE SHOWS WINDOW SENSOR FAULT IN HISTORY.  REMOVED WINDOW CHANGED WIRE TO SPARE SENSOR RE-INSTALLED WINDOW.  OPS TEST REF 30 41 00 OPS NORMAL RAN 30 MINUTES WINDOW TEMP IN NORMAL RANGE.
